MathSciNet Relay Station
MathSciNet bibliographic data
MR1193625 (93k:57006) 57M25 (81T10 83C45)
Baez, John C. Link invariants of finite type and perturbation theory. Lett. Math. Phys. 26 (1992), no. 1, 43–51.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement